MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR VACUUM CANISTER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR VACUUM CANISTER; BIOPSY INSTRUMENT
Catalog Number SCCAN01
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of twelve for this event.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a vacuum assisted breast biopsy procedure, the lot number and expiration date on the box differs from the lot number and expiration date on the product.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records were reviewed, and the lot met all release criteria.Investigation summary: the physical device and device packaging were not returned for evaluation.Two electronic photos were provided for review.The first photo shows a printed bd label for canister package with catalogue number sccan01, lot number vtjx0003, and use-by date 2027-02-01.The entire product packaging carton is not visible in the photo.The physical device is also not visible in the photo.No anomalies were noted with the printed label.The second photo shows a close up on a vacuum canister, the entire canister and canister lid are not visible within the photo.The information directly printed on the canister is ref number 1202san, expiry date 2027 09-01, and lot number 20240007.The canister appears to be within a clear plastic bag and no anomalies were noted.Therefore, the investigation is unconfirmed for the reported labeling issue.A review of the product labeling was performed and found no product labeling inadequacies.The 1200cc hi-flow canister [1202san] is a supplied component repackaged and relabeled by bd.The physical canister displays information from the supplier bemis healthcare, while the product carton label contains details from bd.The definitive root cause for the reported event could not be determined.Labeling review: a review was performed of the product labeling and labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, unit label, and manufacturing/assembly procedures).Per dc0702, canister-sccan01, the 1200cc hi-flow canister is manufactured and supplied by bemis healthcare to covington manufacturing for packaging/repackaging product number 1202san.Per mp0300242 rev.05, senorx shipping pack sccan01 manufacturing procedure and per ip0300970 rev.03, shipping pack sccan01/2 finished product inspection procedure, the end item sccan01 contains a non-sterile 1200cc hi-flow canister set in a 12pack configuration.At this level, covington manufacturing takes a shipping box containing 48 canister sets and converts to a 12pack configuration.Baw1461800 rev.01, label, carton, encor canister document provides a guide for on-demand permanent and variable print fields of the encor canister carton label.The product catalogue number, lot number and use-by date are variable fields manually typed by the covington operator and directly printed on the carton label by covington.The labeling review found no product labeling inadequacies.The physical canister displays information from the supplier bemis healthcare, while the product carton label contains details from bd.H10: g3, h6 (method, component).H11: h6 (result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ENCOR VACUUM CANISTER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21032772
Report Number2020394-2024-01920
Device Sequence Number15748282
Product Code KNW
UDI-Device Identifier10801741086691
UDI-Public(01)10801741086691(17)270201(10)VTJX0003
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K013641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCAN01
Device Lot NumberVTJX0003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date12/29/2024
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown